MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT BICONVEX 26 MM STD; PROSTHESIS,KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS PAT BICONVEX 26 MM STD; PROSTHESIS,KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 74024626
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/24/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented with right knee genicular neuralgia and right knee pain.The surgeon performed procedures: fluoroscopic guidance for needle replacement, right superomedial genicular branch of the saphenous nerve block, right superolateral genicular branch of the femoral nerve block, right inferomedial genicular branch of the saphenous nerve block, right medial genicular branch from the vastus intermedius nerve block.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS PAT BICONVEX 26 MM STD
Common Device Name
PROSTHESIS,KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6910906
Report Number1020279-2017-00821
Device Sequence Number16307477
Product Code JWH
UDI-Device Identifier03596010554475
UDI-Public03596010554475
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Catalogue Number74024626
Device Lot Number13HM17307
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer08/30/2017
08/30/2017
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date02/19/2018
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR